# SDR UPS05845693

- Difficulty date: September 29, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N2
- Part serial: TAG00410478
- Condition: Corroded
- Location: Sta.1690 L28r- L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN HAS HEAVY CORROSION AND SEVERAL CRACKS AT AFT MANUFACTURING SPLICE AREA STA 1690 L32L TO L32R.  REMOVED AND REPLACED SKIN FROM STA 1690 TO 1890 L28R TO L28L IAW SRM 51-1-21, 51-3-2, 51-20-00, 51-3-0 AND 51-1-20D.
